A study on structure of codes over $\mathbb Z_4+u\mathbb Z_4+v\mathbb Z_4 $

Document Type : Original paper


Mathematics, Presidency University, Bangalore, India


We study $(1+2u+2v)$-constacyclic code over a semi-local ring $S=\mathbb Z_4+u\mathbb Z_4+v\mathbb Z_4$ with the condition $u^2=3u,v^2=3v$, and $uv=vu=0$,  we show that  $(1+2u+2v)$-constacyclic code over $S$ is equivalent to quasi-cyclic code over $\mathbb{Z}_4$ by using two new Gray maps from $S$ to $\mathbb{Z}_4.$ Also, for odd length $n$ we have defined a generating set for constacyclic codes over $S.$ Finally, we obtained some examples which are new to the data base [Database of $\mathbb{Z}_4$ codes [online]}, http://$\mathbb{Z}_4$ Codes.info(Accessed March 2, 2020)].


Main Subjects

[1] T. Abualrub and I. Siap, Reversible cyclic codes over $Z_4$, Australas. J. Comb. 38 (2007), 195–206.
[2] M. Ashraf and G. Mohammad, $(1 + u)$-constacyclic codes over ${Z}_4 + u{Z}_4$, arXiv:1504.03445v1. (2015).
[3] D. Boucher, W. Geiselmann, and F. Ulmer, Skew-cyclic codes, Appl. Algebra Eng. Comm. Compute. 18 (2007), no. 4, 379–389.
[4] D. Boucher, P. Solé, and F. Ulmer, Skew constacyclic codes over Galois rings, Adv. Math. Commun. 2 (2008), no. 3, 273–292.
[5] Y. Cengellenmis, A. Dertli, and N. Aydın, Some constacyclic codes over ${Z}_4[u]/⟨u^2⟩$, new Gray maps, and new quaternary codes, Algebra Colloq. 25 (2018), no. 3, 369–376.
[6] J. Gao, F. Ma, and F. Fu, Skew constacyclic codes over the ring $F_q + vF_q$, Appl. Comput. Math 6 (2017), no. 3, 286–295.
[7] F. Gursoy, I. Siap, and B. Yildiz, Construction of skew cyclic codes over $F_q +vF_q$, Adv. Math. Commun. 8 (2014), no. 3, 313–322.
[8] H. Islam, T. Bag, and O. Prakash, A class of constacyclic codes over $Z_4[u]/⟨u^k⟩$, J. Appl. Math. Comput. 60 (2019), no. 1,2, 237–251.
[9] H. Islam and O. Prakash, A class of constacyclic codes over the ring $Z_4[u, v]/⟨u^2, v^2, uv -vu⟩$ and their Gray images, Filomat 33 (2019), no. 8, 2237–2248.
[10] E. Martinez-Moro, S. Szabo, and B. Yildiz, Linear codes over $Z_4[x]/⟨x^2 + 2x⟩$, Int. J. Inf. Coding Theory 3 (2015), no. 1, 78–96.
[11] M. Özen, N.T. Özzaim, and N. Aydin, Cyclic codes over $Z4+uZ_4+u^2Z_4$, Turkish J. Math. 41 (2017), no. 5, 1235–1247.
[12] M. Özen, F.Z. Uzekmek, N. Aydin, and N. Özzaim, Cyclic and some constacyclic codes over the ring $Z_4[u]/⟨u^2-1⟩$, Finite Fields Appl. 38 (2016), 27–39.
[13] V.S. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $Z_4$, IEEE Trans. Inform. Theory 42 (1996), no. 5, 1594–1600.
[14] M. Shi, L. Qian, L. Sok, N. Aydin, and P. Solé, On constacyclic codes over $Z_4[u]/⟨u^2-1⟩$ and their Gray images, Finite Fields Appl. 45 (2017), 86–95.
[15] I. Siap, T. Abualrub, N. Aydin, and P. Seneviratne, Skew cyclic codes of arbitrary length, Int. J. Inf. Coding Theory 2 (2011), no. 1, 10–20.
[16] T. Yao, M. Shi, and P. Solé, Skew cyclic codes over $F_q + uF_q + vF_q + uvF_q$, J. Algebra Comb. Discrete Struct. Appl. 2 (2015), no. 3, 163–168.
[17] B. Yildiz and N. Aydin, On cyclic codes over $Z_4 + uZ_4$ and their $Z_4$–images, Int. J. Inf. Coding Theory 2 (2014), no. 4, 226–237.
[18] B. Yildiz and A. Kaya, Self-dual codes over $Z_4[x]/⟨x^2+2x⟩$ and the $Z_4$-images, Int. J. Inf. Coding Theory 5 (2018), no. 2, 142–154.
[19] H. Yu, Y. Wang, and M. Shi, $(1+u)$-constacyclic codes over $Z_4+uZ_4$, Springerplus 5 (2016), no. 1, Artice number 1325.